CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:5/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients